# SDR CA101115012

- Difficulty date: November 11, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2761 · Drag Control Actuator
- Part: Control Unit
- Part number: C47330006
- Condition: Failed
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT AT FL60 THE AMBER (FLT SPOILER FAULT) AND THE CYAN (STAB TRIM FAULT) MSGS ILLUMINATED.  GROUND SPOILERS DID NOT DEPLOY ON LANDING.  CREW HAD TO USE EMERGENCY MODE TO DEPLOY THEM.
